# SDR DL757030867

- Difficulty date: September 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 44,764 hours, 21,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: 580242024
- Condition: Seized
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OFF WING SLIDE MANUAL DEPLOYMENT CABLE FOUND SEIZED DURING OPN 6740, OFF WING SLIDE DEPLOYMENT SYSTEM TEST.  CABLE 580-242-024 REPLACED ON NR 1170.  AC UNDERGOING HMV-2 AT THE TIME OF DISCOVERY.
